Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
Data Entry Job – SCAM!

We are aware that someone out there is using our CEO’s name and our company name to “recruit” people for a data entry job. It is a fake. Please do not give them any of your personal information. We are not now, nor have we ever, had data entry positions available.

My L5 - S1 Micro D's

advertisement
2

Comments

  • are one of the side effects of the Lyrica. They should lessen in time once your body has finished acclimating to the medication.
    The increased pain in the morning is part of the entire recovery process. A muscle relaxer might be a good idea for the interim while you are still recovering and entering physical therapy especially since a lot of sounds like muscle fatigue and soreness.
    Walking is the best thing you can do and it might help to break it into smaller segments but increasing the distance/endurance at the same time......
    As far as physical therapy, their goal is not to hurt you or cause you pain, but there may be some increase in pain for a bit because they will have you using muscles that are weakened from the injury and the post surgery phase, but they are there to help strengthen your core, build muscle strength to protect your spine and get you back amongst the land of the living. It is something to look forward to, not fear.
  • StoryoftheGhostSStoryoftheGhost Posts: 23
    edited 01/14/2014 - 3:00 PM
    The mornings have gotten so bad, its become extremely difficult to get out of bed. My entire torso is sore as can be. Maybe the weather has something to do with it, I'm really not sure. Even though I know that getting out of bed will help, sometimes I just can't do it right away.

    Included in the morning soreness...I now have lower RIGHT side pain in my back...which is opposite of my original pain that started this all. It worries me.

    The roller-coaster continues. A few days I think I'm cruising forward on the right track, and then BLAM, im back to feeling like bird doo. The ups and downs are killing me.

    Dr prescribed some valium to help with all the anxiety that has tagged along for the ride. I'm on too many damn meds now, I feel like an old man.

    And I don't want to sound like I'm feeling sorry for myself..I'm more scared than anything., and don't have the experience to know how to deal with it.
    L5-S1 Herniation. 1st MIrcrodiscectomy 11/9/13. 2nd Microdiscectomy 12/19/13
  • advertisement
  • StoryoftheGhostSStoryoftheGhost Posts: 23
    edited 01/21/2014 - 3:15 PM
    One month Post Op on my 2nd Micro D.

    I still feel like i went 12 rounds with Mike Tyson every morning, and all he did was throw shots to my lower body. My Dr. says that it's the Norco causing that...But I'm having a hard time believing. He wants me to ween off which I'm going to try. Making a switch to Tramadol, which I have tried before with no success, but he wants me off the narcotics. However, the Norco is the only thing that seems to at least dull the nerve pain out to a bare-able level.

    I still cannot sleep at night either. Even after 2 micro Ds, i have nerve pain radiating from my tuchas to my heel. One month post op on my 2nd, I would have thought the nerve pain would have been gone by now. At least subsided.

    I'm thinking about going for yet another opinion with a new DR. Maybe I should see a neurologist instead of another Orthopedic..Anyone have any thoughts on this???

    Scared and losing hope that I will ever return to what used to be my life.


    Diclofinac for inflamation, Lyrica for the nerves, Norco and Tramadol for overall pain, Valium for my anxiety and muscle spasms...im 36 for gods sake, and have too many medince bottles.

    Is anyone going through or gone through anything similar to what I've described? help, please.
    L5-S1 Herniation. 1st MIrcrodiscectomy 11/9/13. 2nd Microdiscectomy 12/19/13
  • I take gabapentin for my nerve pain. Maybe you need to discuss changing your nerve meds. Just a thought. The gabapentin does make me tired sometimes though.
    Herniation of l5 S1 l4 , DDD , microdisectomy in June 2013 and re herniation in September
    Cervical herniation at C5-7 Jan 2014 with impingement of spinal cord. 2 level cervical fusion Feb. 2014 and 2 level lumbar fusion in April 2014
  • DR changed me to Tramadol yesteroday, weening off the norco at the same time. Keeping with the Dicoflinac for inflamation, and lyrica for the nerves

    I tried the gaba before lyrica, and didnt have good success with it.

    We'll see how this goes.

    Took some valium last night before bedtime and finally had a full nights sleep.

    UGH so many pills.
    L5-S1 Herniation. 1st MIrcrodiscectomy 11/9/13. 2nd Microdiscectomy 12/19/13
  • advertisement
advertisement
Sign In or Register to comment.